MathSciNet Relay Station
MathSciNet bibliographic data
MR1150838 60G15 (60G17)
León, José R.; Ortega, Joaquín Crossings and local times for regularized Gaussian processes: $L^2$ convergence. C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), no. 3, 227–231.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement